# SDR AALA202302015931

- Difficulty date: January 29, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A300*
- Aircraft serial: 7349
- Aircraft time: 17,385 hours, 6,680 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5285300200000
- Condition: Loose
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE LEFT HAND MAIN LANDING GEAR DOOR SECONDARY HINGED FAIRING HINGE PANEL LOOSE / WORN AND REPLACED IT PER AMM 57-26-21 AND 32-12-13.
